Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Conformal Geometry of Analytic Arcs

G. A. Pfeiffer
American Journal of Mathematics
Vol. 37, No. 4 (Oct., 1915), pp. 395-430
DOI: 10.2307/2370214
Stable URL: http://www.jstor.org/stable/2370214
Page Count: 36
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 9 references.

[Footnotes]
  • H. A. Schwarz, "Werke," Vol. II, p. 151.
  • E. Kasner, " Conformal Geometry," Proceedings of the International Congress of Mathematicians, p. 82, Cambridge, 1912.
  • *
    Kasner, loc. cit.
  • *
    Kasner, loc. cit., pp. 84, 86.
  • Osgood, "Lehrbuch der Funktionentheorie," 2d ed., p. 672.
  • *
    G. Koenigs, "Nouvelles recherches sur les equations fonctionnelles," Annales de l'Bcole Normale, 1884.
  • *
    Leau and Lemeray have given some theorems on this functional equation (Bull. de la Soc. Math. de France, Vol. XXVI, 1898).
  • *
    Kasner, loc. cit., p. 84.
  • Kasner, too. cit., p. 84.